Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 50, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 20, 2009, 7:35 PM CDT for McPherson County, Rice County, Kansas. It was in force for 25 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2009, 7:35 PM CDT (00:35 UTC)
- Expired
- Jun 20, 2009, 8:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties McPherson County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 85 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:51 PM CDT | FUNNEL CLOUD | 2 Sw Mcpherson, KS | REPORTED BY KAKE TV CHANNEL 10. |
| Jun 20, 7:55 PM CDT | TSTM WND DMG | 5 W Mcpherson, KS | TREE LIMBS ON THE GROUND. |
| Jun 20, 7:55 PM CDT | TSTM WND GST 60 | 6 W Mcpherson, KS | |
| Jun 20, 7:55 PM CDT | TORNADO | 8 N Inman, KS | TORNADO IS RAIN WRAPED. |
| Jun 20, 8:02 PM CDT | FUNNEL CLOUD | 1 W Mcpherson, KS | |
| Jun 20, 8:02 PM CDT | TSTM WND GST 70 | Mcpherson, KS | WIND WAS WEST SIDE OF TOWN. |
| Jun 20, 8:05 PM CDT | TORNADO | 5 W Mcpherson, KS | |
| Jun 20, 8:07 PM CDT | TSTM WND DMG | Mcpherson, KS | POWER POLES REPORTED DOWN ON THE WEST SIDE OF TOWN. REPORTED BY KAKE-TV STORM CHASER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KICT 210035
TORICT
KSC113-159-210100-
/O.NEW.KICT.TO.W.0050.090621T0035Z-090621T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT SAT JUN 20 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS.
SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS.
* UNTIL 800 PM CDT.
* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 9 MILES SOUTHWEST OF WINDOM...OR 14
MILES NORTH OF HUTCHINSON...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
INMAN...MCPHERSON...WINDOM...MCPHERSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.
&&
LAT...LON 3851 9791 3843 9761 3817 9780 3817 9792
3828 9807
TIME...MOT...LOC 0036Z 228DEG 26KT 3828 9795
$$
CHANCE1 follow-up statement
000
WWUS53 KICT 210048
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT SAT JUN 20 2009
KSC159-210059-
/O.CAN.KICT.TO.W.0050.000000T0000Z-090621T0100Z/
RICE KS-
748 PM CDT SAT JUN 20 2009
...THE TORNADO WARNING FOR SOUTHEASTERN RICE COUNTY HAS BEEN
CANCELLED...
AT 746 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3832 9792 3851 9791 3843 9761 3817 9780
3817 9792
TIME...MOT...LOC 0049Z 227DEG 29KT 3836 9784
$$
KSC113-210100-
/O.CON.KICT.TO.W.0050.000000T0000Z-090621T0100Z/
MCPHERSON KS-
748 PM CDT SAT JUN 20 2009
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MCPHERSON
COUNTY UNTIL 800 PM CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR WINDOM...OR 11 MILES WEST OF
MCPHERSON...MOVING NORTHEAST AT 35 MPH.
THE DANGEROUS STORM WILL BE...
6 MILES NORTHWEST OF MCPHERSON BY 800 PM CDT.
THIS DANGEROUS STORM WILL ALSO AFFECT MCPHERSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3832 9792 3851 9791 3843 9761 3817 9780
3817 9792
TIME...MOT...LOC 0049Z 227DEG 29KT 3836 9784
$$
CHANCEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 20, 6:47 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 20, 6:47 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 647 PM CDT SAT JUN 20 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AREA OF CONVECTION ACROSS SOUTHWEST KS CONTINUES TO MOVE RAPIDLY TO THE NORTH TOWARDS KRSL AND KSLN TAF SITES AT THIS TIME. THIS AREA OF TSRA IS ALONG A MESOSCALE CONVECTIVE VORTICITY (MCV) MAX CURRENTLY MOVING NORTH INTO KS AT THIS TIME OUT OF OK. EXPECT THIS AREA OF CONVECTION TO AFFECT THE KRSL/KSLN AND KHUT TAF SITES FOR THE FIRST 4 TO 5 HOURS OF THE TAF TIME FRAME WITH A VCTS GROUP AND A TEMPO GROUP FOR SOME MVFR VISIBILITIES AND CEILINGS AS THIS AREA OF CONVECTION MOVES ACROSS. MOST OF THE CONVECTION WILL END AFTER 04-05Z/SUN ACROSS CENTRAL KS AS MAIN WARM FRONT AND MCV CONTINUE TO TREK TO THE NORTH OF THE AREA. THE REST OF THE AREA WILL SEE GENERALLY IMPROVING TAF CONDITIONS TO VFR AS THE OVERNIGHT PROGRESSES. KETCHAM && .PREV DISCUSSION... /ISSUED 306 PM CDT SAT JUN 20 2009/ DISCUSSION... MAIN FORECAST CHALLENGE WILL BE PRECIP CHANCES TONIGHT INTO SUN. TONIGHT-SUN: WATER VAPOR IMAGERY SHOWS A PRONOUNCED UPPER WAVE LIFTING NORTH OVER EASTERN CO WITH ANOTHER PIECE OF ENERGY ROTATING ACROSS SOUTHERN NV. THE LARGE AREA OF RAIN THIS MORNING/AFTERNOON WAS THE RESULT OF THE UPPER WAVE LIFTING ACROSS EASTERN CO COMBINED WITH PLENTY OF DIFFLUENCE ACROSS THE AREA. SOME ADDITIONAL CONVECTION HAS DEVELOPED ACROSS SOUTH CENTRAL KS AS THE AIRMASS SOUTH OF THE PRECIP HAS QUICKLY RECOVERED AND BECOME UNCAPPED. FEEL THAT AFTER SUNSET ANY CONVECTIVE ACTIVITY WILL BE ON THE DECREASE WITH CENTRAL KS HAVING THE BEST SHOT AT PRECIP THIS EVENING. ONE OF THE FEW CHANGES TO THE GOING FORECAST WAS TO INSERT A SLIGHT CHANCE FOR STORMS OVER SE KS FOR SUN AFTERNOON. NAM...GFS...UKMET AND LOCALLY RUN WRF HAS BEEN CONSISTENT IN PRODUCING SOME LIGHT PRECIP IN THIS AREA OVER THE LAST FEW RUNS. THIS AREA LOOKS TO BE UNDER THE RIGHT ENTRANCE REGION OF AN UPPER JET WITH THE NAM SHOWING A NICE AREA OF UPPER DIFFLUENCE. WITH SURFACE CONVERGENCE BASICALLY NIL...NOT EXPECTING MUCH IN THE WAY OF PRECIP COVERAGE. A WARMING TREND WILL COMMENCE ON SUN WITH 1000-850MB THICKNESSES SUPPORTING 95-100 DEGREES. HOWEVER WITH SATURATED GROUND WILL STICK CLOSER TO THE LOWER END OF GUIDANCE. MON-TUE: MODELS HAVE BEEN CONSISTENT OVER THE LAST SEVERAL DAYS IN BUILDING-IN AN UPPER RIDGE THROUGH THESE PERIODS AND THIS CONTINUES TO LOOK LIKE THE CASE. THE AIRMASS WILL CONTINUE TO WARM THROUGH THESE PERIODS WITH AT LEAST THE WESTERN HALF OF THE FORECAST AREA HAVING A DECENT SHOT TO REACH THE CENTURY MARK ON BOTH DAYS. WED-SAT: BOTH THE ECMWF AND GFS DROP DOWN SOME SHORTWAVE ENERGY OVER THE DESERT SOUTHWEST ON THU WHICH WILL HELP TO WEAKEN THE UPPER RIDGE SLIGHTLY. THE GFS IS A BIT MORE AGGRESSIVE THAN THE ECMWF IN BREAKING DOWN THE RIDGE TOWARD THE END OF THE WEEK WHICH IS A RESULT OF TRACKING A STRONGER SHORTWAVE OVER THE NORTHERN ROCKIES. MEDIUM RANGE MODELS BOTH AGREE ON TRANSITIONING TO MORE OF A NW FLOW PATTERN BY THE WEEKEND BUT AT THIS POINT DO NOT FEEL CONFIDENT ENOUGH TO START INSERTING PRECIP CHANCES. CONFIDENCE REMAINS HIGH THAT ABOVE NORMAL TEMPS WILL REMAIN IN PLACE THROUGH AT LEAST FRI. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 94 74 98 / 30 10 10 10 HUTCHINSON 71 95 73 99 / 40 10 10 10 NEWTON 72 94 73 98 / 30 10 10 10 ELDORADO 73 93 73 98 / 20 10 10 10 WINFIELD-KWLD 74 94 74 98 / 20 10 10 10 RUSSELL 67 95 71 100 / 50 10 10 10 GREAT BEND 68 95 72 100 / 50 10 10 10 SALINA 72 97 73 99 / 40 10 10 10 MCPHERSON 72 95 73 99 / 40 10 10 10 COFFEYVILLE 74 92 74 97 / 20 20 10 10 CHANUTE 73 92 74 96 / 20 20 10 10 IOLA 73 92 73 96 / 20 20 10 10 PARSONS-KPPF 74 92 74 96 / 20 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 20, 5:55 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 555 PM CDT SAT JUN 20 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-211800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 555 PM CDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 135. NICKLE SIZE HAIL AND WINDS TO 50 MPH WILL BE THE MAIN THREATS. IN ADDITION...DUE TO THE EXTREMELY MOIST LOW LEVELS...A FEW OF THE STRONGER STORMS MAY PRODUCE SOME BRIEF FUNNEL CLOUDS. BRIEF HEAVY RAINFALL WILL ALSO ACCOMPANY MOST OF THE STORMS THIS EVENING WHICH MAY CAUSE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT CHANCE FOR ISOLATED STRONG STORMS ON SUNDAY AFTERNOON FOR SOUTHEAST KANSAS. HEAT INDICES AREAWIDE ON SUNDAY AFTERNOON WILL BE NEAR 100 DEGREES. HIGHER LEVELS OF HEAT AND HUMIDITY WILL AFFECT MUCH OF REGION FOR NEXT WEEK...WITH HEAT INDICES AROUND 100 DEGREES FOR SUNDAY AND MONDAY. THE HEAT INDICES COULD APPROACH 105 DEGREES FOR TUESDAY AND WEDNESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/CJ/LAWSON
In the hours before
Special weather statement, Jun 20, 4:50 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 450 PM CDT SAT JUN 20 2009 KSZ070-202215- GREENWOOD- 450 PM CDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MADISON...OR 20 MILES NORTH OF EUREKA...AND MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. CHANCE
Special weather statement, Jun 20, 6:27 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 627 PM CDT SAT JUN 20 2009 KSZ050-067-082-210000- KINGMAN-RENO-RICE- 627 PM CDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN...RENO AND RICE COUNTIES... AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF HUDSON TO 8 MILES NORTHWEST OF NASHVILLE...AND MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN NORTHWESTERN KINGMAN...SOUTHWESTERN RICE AND WESTERN RENO COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. CHANCE
Special weather statement, Jun 20, 6:50 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 650 PM CDT SAT JUN 20 2009 KSZ047-210015- BARTON- 650 PM CDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PAWNEE ROCK...OR 9 MILES SOUTHWEST OF GREAT BEND...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CHANCE
Local storm report, Jun 20, 7:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TORNADO GREAT BEND 38.36N 98.81W
06/20/2009 BARTON KS LAW ENFORCEMENT
UNCONFIRMED DAMAGE IN GREAT BEND.
&&
LFWSpecial weather statement, Jun 20, 7:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 731 PM CDT SAT JUN 20 2009 KSZ067-210100- RENO- 731 PM CDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RENO COUNTY... AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF NICKERSON TO 6 MILES NORTHWEST OF PRETTY PRAIRIE...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CHANCE
Local storm report, Jun 20, 7:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 13 E STERLING 38.21N 97.97W
06/20/2009 E60 MPH RICE KS EMERGENCY MNGR
SMALL TREE LIMBS DOWN.
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:09 PM CDT | Tornado Warning | ICT | Reno, Rice | 36 min |
| Jun 20, 7:13 PM CDT | Tornado Warning | ICT | Barton | 32 min |
| Jun 20, 8:00 PM CDT | Tornado Warning | ICT | McPherson | 30 min |
| Jun 20, 8:06 PM CDT | Areal Flood Warning | ICT | Reno, Rice | 26 hr |
| Jun 20, 8:16 PM CDT | Areal Flood Warning | ICT | McPherson | 16 hr |
| Jun 20, 8:23 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 52 min |
| Jun 20, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 18 min |
| Jun 20, 8:39 PM CDT | Tornado Warning | ICT | Marion | 36 min |
| Jun 20, 8:43 PM CDT | Areal Flood Warning | ICT | Saline | 10 hr |
| Jun 20, 8:52 PM CDT | Tornado Warning | ICT | Lincoln | 23 min |
| Jun 20, 9:20 PM CDT | River Flood Warning | ICT | Saline | 22 hr |
| Jun 20, 9:48 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln | 14 hr |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.